Night doctor. I am asking for age 25. I want to ask, I am injecting family planning every 3 months. But as long as I inject the KB 3 months I continue to menstruate. I often stop trying to get my menses, but after another 2 days menses … And I plan to change the contraception … Among the birth control pills that are injecting one month ago … According to a good doctor, what is suitable for me?
Thank you for the question.
Indeed, not all types of birth control are suitable for everyone in all conditions. Inappropriate use of birth control can run the risk of causing abnormal vaginal bleeding, including what you have been experiencing lately. If what you used before was 3 months injectable birth control, then this abnormal bleeding generally occurs due to hormonal imbalance due to the influence of synthetic hormone content in 3 months injection KB.
Switching to other hormonal birth control methods, including birth control pills or birth control 1 month, does not necessarily guarantee that abnormal vaginal bleeding that you are experiencing at this time will no longer be repeated. Because, in addition to both containing synthetic hormones, there is also the possibility of bleeding that you experience due to other triggers, such as an unhealthy lifestyle, injury due to excessive sex, endometriosis, myoma, cervical cancer, pelvic inflammation, bleeding disorders, disorders thyroid gland, and so on. Therefore, do not arbitrarily change KB, huh ...
Check with your doctor or obstetrician first to choose the type of birth control that best suits your condition. Usually, the selection of this type of family planning is carried out with a variety of considerations, including age, obstetric history, body posture, vital signs, history of the disease, and plans for future pregnancy.
Hope this helps ...